# SDR C2XA95IA273

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Part number: 12020235005
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR FORWARD TORSION BAR MOUNT WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE MOUNT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
